Alert archive / Texas / Flash Flood Warnings in 2022
Flash Flood Warning 13, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Aug 15, 2022, 9:30 AM CDT for Webb County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 15, 2022, 9:30 AM CDT (14:30 UTC)
- Expired
- Aug 15, 2022, 12:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Webb County, TX
The radar
The Corpus Christi radar (KCRP), 197 km from the middle of the area, began a volume at 14:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 15, 11:31 AM CDT | FLASH FLOOD | 2 Nnw Laredo, TX | REPORT FROM MPING: STREET/ROAD FLOODING; STREET/ROAD CLOSED; VEHICLES STRANDED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 121 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 2.5 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1833 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
224
WGUS54 KCRP 151430
FFWCRP
TXC479-151630-
/O.NEW.KCRP.FF.W.0013.220815T1430Z-220815T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
930 AM CDT Mon Aug 15 2022
The National Weather Service in Corpus Christi has issued a
* Flash Flood Warning for...
South Central Webb County in south central Texas...
* Until 1130 AM CDT.
* At 930 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts up to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Laredo, Rio Bravo, El Cenizo, United South High School, St
Augustine High School South Laredo, Laredo International Airport,
Texas A&M, Laredo Community College, Laredo Country Club, Doctors
Hospital Of Laredo and Ranchitos Las Lomas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2763 9958 2765 9925 2743 9933 2730 9935
2729 9934 2732 9937 2726 9945 2726 9949
2730 9949 2731 9953 2732 9954 2734 9950
2741 9949 2745 9949 2749 9948 2750 9950
2750 9953 2757 9951 2761 9955 2760 9958
FLASH FLOOD...RADAR INDICATED
$$
EMF4 follow-up statements
728
WGUS74 KCRP 151541
FFSCRP
Flash Flood Statement
National Weather Service Corpus Christi TX
1041 AM CDT Mon Aug 15 2022
TXC479-151630-
/O.CON.KCRP.FF.W.0013.000000T0000Z-220815T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Webb TX-
1041 AM CDT Mon Aug 15 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT THIS
MORNING FOR SOUTH CENTRAL WEBB COUNTY...
At 1041 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 5 inches of rain
have fallen. Additional rainfall amounts up to 2 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Laredo, Rio Bravo, El Cenizo, United South High School, St
Augustine High School South Laredo, Laredo International Airport,
Texas A&M, Laredo Community College, Laredo Country Club, Doctors
Hospital Of Laredo and Ranchitos Las Lomas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2763 9958 2765 9925 2743 9933 2730 9935
2729 9934 2732 9937 2726 9945 2726 9949
2730 9949 2731 9953 2732 9954 2734 9950
2741 9949 2745 9949 2749 9948 2750 9950
2750 9953 2757 9951 2761 9955 2760 9958
FLASH FLOOD...RADAR INDICATED
$$
EMF804
WGUS54 KCRP 151616
FFWCRP
TXC479-151700-
/O.EXT.KCRP.FF.W.0013.000000T0000Z-220815T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
1116 AM CDT Mon Aug 15 2022
The National Weather Service in Corpus Christi has extended the
* Flash Flood Warning for...
South Central Webb County in south central Texas...
* Until noon CDT.
* At 1116 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 5 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Laredo, Rio Bravo, El Cenizo, United South High School, St
Augustine High School South Laredo, Laredo International Airport,
Texas A&M, Laredo Community College, Laredo Country Club, Doctors
Hospital Of Laredo and Ranchitos Las Lomas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2763 9958 2765 9925 2743 9933 2730 9935
2729 9934 2732 9937 2726 9945 2726 9949
2730 9949 2731 9953 2732 9954 2734 9950
2741 9949 2745 9949 2749 9948 2750 9950
2750 9953 2757 9951 2761 9955 2760 9958
FLASH FLOOD...RADAR INDICATED
$$
EMF763
WGUS74 KCRP 151644
FFSCRP
Flash Flood Statement
National Weather Service Corpus Christi TX
1144 AM CDT Mon Aug 15 2022
TXC479-151700-
/O.CON.KCRP.FF.W.0013.000000T0000Z-220815T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Webb TX-
1144 AM CDT Mon Aug 15 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY FOR
SOUTH CENTRAL WEBB COUNTY...
At 1144 AM CDT, Public reported thunderstorms producing heavy rain
across the warned area. Between 3.5 and 5 inches of rain have
fallen. Additional rainfall amounts up to 0.2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Laredo, Rio Bravo, El Cenizo, United South High School, St
Augustine High School South Laredo, Laredo International Airport,
Texas A&M, Laredo Community College, Laredo Country Club, Doctors
Hospital Of Laredo and Ranchitos Las Lomas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2763 9958 2765 9925 2743 9933 2730 9935
2729 9934 2732 9937 2726 9945 2726 9949
2730 9949 2731 9953 2732 9954 2734 9950
2741 9949 2745 9949 2749 9948 2750 9950
2750 9953 2757 9951 2761 9955 2760 9958
FLASH FLOOD...OBSERVED
$$
EMF437
WGUS74 KCRP 151655
FFSCRP
Flash Flood Statement
National Weather Service Corpus Christi TX
1155 AM CDT Mon Aug 15 2022
TXC479-151705-
/O.EXP.KCRP.FF.W.0013.000000T0000Z-220815T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Webb TX-
1155 AM CDT Mon Aug 15 2022
...FLASH FLOOD WARNING WILL EXPIRE AT NOON CDT TODAY FOR SOUTH
CENTRAL WEBB COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. A Flood Advisory has replaced the warning over and near
Laredo. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 700 PM CDT Monday for a
portion of south Texas.
LAT...LON 2763 9958 2765 9925 2743 9933 2730 9935
2729 9934 2732 9937 2726 9945 2726 9949
2730 9949 2731 9953 2732 9954 2734 9950
2741 9949 2745 9949 2749 9948 2750 9950
2750 9953 2757 9951 2761 9955 2760 9958
$$
EMFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 15, 6:38 AM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, Aug 15, 6:38 AM CDT, 2 hours 52 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 638 AM CDT Mon Aug 15 2022 ...New AVIATION... .SHORT TERM... (Today and tonight) Issued at 254 AM CDT Mon Aug 15 2022 ...Flood Watch in Effect until 00z Today... The vertically stacked low pressure system was centered just southwest of Laredo at 08z with a moisture rich environment to the east of this system across South Texas. PWs were >2.5" and the KCRP 88D Radar showed several NW-SE oriented convective bands setting up within the deep unidirectional flow over the region. Flash Flood Guidance has lowered from yesterday rains and HREF 24 HR Ensemble QPF Prob Match Mean indicates 2-4" with isolated 5+" are possible across the Southern Coastal Bend and Southern Brush Country today, thus a Flood Watch has been issued. This watch may need to be expanded to include the northern Brush Country a bit later this morning if trends continue. The good news is that we are starting to get some much needed rain in our watershed, at least in the Nueces River! The low should finally exit the region this evening with high pressure building over the region in its wake. && .LONG TERM... (Tuesday through Sunday) Issued at 254 AM CDT Mon Aug 15 2022 There will still be enough lingering moisture to generate scattered coverage of sea breeze convection on Tuesday. Wednesday should be considerably drier with the ridge directly overhead and PWs below 1.7". The pattern change for later in the week is still looking good as a broad trough is carved out over the eastern CONUS with the trough axis becoming elongated over South Central Texas by Thursday Night. This system will push an associated frontal boundary into the area bringing another chance for rain on Friday, although forcing is fairly weak. Meanwhile, all eye's focus on the next tropical wave/inverted trough that GFS/EC bring into the NW Gulf and into deep South Texas next weekend. This system looks to be a bit farther south than the current system, but should still bring an increasing chance for rain. Will continue to monitor. Heat Indices of 105-109 degrees will return on Tuesday and persist through the end of the week. && .AVIATION... (12Z TAFS) Issued at 608 AM CDT Mon Aug 15 2022 Wet and stormy conditions will continue across the western Coastal Plains and Brush Country today as low pressure moves slowly west into Mexico. Expect bands of showers and occasional thunderstorms to spiral around the low resulting in MVFR/IVR ceilings and reduced visibilities at LRD, COT and ALI terminals due to heavy rain. Expect primarily MVFR conditions at CRP this morning, then improving conditions at CRP and ALI terminals in the afternoon and the low moves farther away from the region and drier air moves in. The rain will end along the Rio Grande early this evening. Expect VFR conditions in VCT through the period. && .MARINE... Issued at 217 PM CDT Sun Aug 14 2022 An area of low pressure over the Rio Grande will continue to produce scattered to numerous showers with embedded thunderstorms through this morning. Gusty winds, elevated seas, and reduced visibilities are possible with any passing shower or storm. Scattered showers and thunderstorms will continue through this afternoon as lingering moisture persists. A moderate onshore flow can be expected today. Rain chances continue on Tuesday, subside Wednesday and then return again toward the end of the week as upper level disturbance approaches the region. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 89 78 91 77 / 50 10 20 0 Victoria 92 76 94 75 / 20 10 20 0 Laredo 90 77 95 77 / 80 30 20 10 Alice 91 74 95 75 / 70 10 30 0 Rockport 93 82 93 81 / 40 10 20 0 Cotulla 92 77 99 77 / 80 20 20 0 Kingsville 90 76 92 77 / 70 10 30 0 Navy Corpus 89 82 89 83 / 40 10 20 0 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...Flood Watch through this evening for TXZ239>243-342-343-442-443. GM...None. && AVIATION...JM/75
Hazardous weather outlook, Aug 15, 4:10 AM CDT, 5 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 410 AM CDT Mon Aug 15 2022 TXZ229>234-239>247-342>347-442-443-447-160915- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-Jim Wells- Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas- Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces- Coastal San Patricio-Aransas Islands-Coastal Refugio-Coastal Calhoun- Kleberg Islands-Nueces Islands-Calhoun Islands- 410 AM CDT Mon Aug 15 2022 This Hazardous Weather Outlook is for south Texas. .DAY ONE...Today and tonight. Flood Watch is in effect for portions of the Coastal Bend and Southern Brush Country through 7pm this evening. Scattered to Numerous showers and thunderstorms with locally heavy rainfall. Additional rainfall amounts of 1 to 3 inches with isolated amounts of 5 inches or more possible, which may lead to Flash Flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Maximum Heat Index values of 105 to 109 degrees can be expected each afternoon. Isolated to Scattered Showers and Thunderstorms will be possible each day this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ231-232-236-237-250-255-270-275-160915- Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays- Copano, Aransas, and Redfish Bays- San Antonio, Mesquite, and Espiritu Santo Bays- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 410 AM CDT Mon Aug 15 2022 This Hazardous Weather Outlook is for Gulf of Mexico. .DAY ONE...Today and tonight. Scattered to numerous showers and thunderstorms can be expected today. Winds and seas will be higher near thunderstorms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Isolated showers and thunderstorms can be expected each day this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 15, 4:20 AM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
420 AM CDT MON AUG 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 AM FLASH FLOOD 4 SE EDROY 27.89N 97.63W
08/15/2022 NUECES TX EMERGENCY MNGR
EM REPORTS ACCESS ROAD FLOODED.
0413 AM FLASH FLOOD 5 NW CC AIRPORT 27.83N 97.57W
08/15/2022 NUECES TX EMERGENCY MNGR
EM REPORTS FLOODING IN AREA OF MCKINZIE ROAD
AND HAVE DRIVE.
0413 AM FLASH FLOOD 5 NE ROBSTOWN 27.86N 97.60W
08/15/2022 NUECES TX EMERGENCY MNGR
EM REPORTS RIGHT 2 LANES OF INTERSTATE 37
FLOODED.
&&Local storm report, Aug 15, 8:17 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
817 AM CDT MON AUG 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 AM FLASH FLOOD 3 SW ORVIL 27.59N 99.53W
08/15/2022 WEBB TX PUBLIC
REPORT FROM MPING: RIVER/CREEK OVERFLOWING;
CROPLAND/YARD/BASEMENT FLOODING.
0723 AM FLASH FLOOD 1 SE LAREDO 27.53N 99.47W
08/15/2022 WEBB TX PUBLIC
REPORT FROM MPING: STREET/ROAD FLOODING;
STREET/ROAD CLOSED; VEHICLES STRANDED.
0759 AM FLASH FLOOD 4 NE LAREDO 27.57N 99.43W
08/15/2022 WEBB TX PUBLIC
REPORT FROM MPING: STREET/ROAD FLOODING;
STREET/ROAD CLOSED; VEHICLES STRANDED.
&&
EMFSpecial weather statement, Aug 15, 9:18 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
918 AM CDT Mon Aug 15 2022
TXZ240-151445-
Duval TX-
918 AM CDT Mon Aug 15 2022
...A strong thunderstorm will impact portions of west central Duval
County through 945 AM CDT...
At 917 AM CDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Realitos, or 16 miles west of Benavides, moving
north at 20 mph.
HAZARD...Tropical funnel clouds possible. Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of west central Duval
County.
This includes US Highway 59 between mile markers 780 and 782.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2755 9871 2780 9881 2781 9880 2781 9855
2755 9862
TIME...MOT...LOC 1417Z 176DEG 17KT 2760 9867
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
FORINASHThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 7:27 PM CDT | Special Marine Warning | CRP | 33 min | |
| Aug 14, 8:07 PM CDT | Areal Flood Advisory | CRP | San Patricio | 53 min |
| Aug 14, 10:08 PM CDT | Areal Flood Advisory | CRP | Aransas, Goliad, Refugio | 112 min |
| Aug 14, 10:19 PM CDT | Special Marine Warning | CRP | 26 min | |
| Aug 15, 12:26 AM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells, Live Oak, McMullen | 2 hr |
| Aug 15, 12:34 AM CDT | Special Marine Warning | CRP | 26 min | |
| Aug 15, 12:58 AM CDT | Special Marine Warning | CRP | 29 min | |
| Aug 15, 1:17 AM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces | 118 min |
| Aug 15, 1:37 AM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells | 113 min |
| Aug 15, 1:38 AM CDT | Areal Flood Advisory | CRP | Duval, La Salle, McMullen | 3 hr |
| Aug 15, 2:00 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 4 hr |
| Aug 15, 2:24 AM CDT | Flood Watch | CRP | Duval, Jim Wells, Kleberg, La Salle, McMullen, Nueces and 1 more | 17 hr |
| Aug 15, 2:24 AM CDT | Flash Flood Warning | CRP | Bee, Kleberg, Nueces, San Patricio | 3 hr |
| Aug 15, 3:31 AM CDT | Flash Flood Warning | CRP | Duval, La Salle, Webb | 119 min |
| Aug 15, 5:36 AM CDT | Flash Flood Warning | CRP | Duval, La Salle, Webb | 10 hr |
| Aug 15, 5:50 AM CDT | Areal Flood Advisory | CRP | Bee, Nueces, Refugio, San Patricio | 115 min |
| Aug 15, 5:55 AM CDT | Areal Flood Advisory | CRP | Webb | 110 min |
| Aug 15, 5:59 AM CDT | Flash Flood Warning | CRP | Jim Wells, Kleberg, Nueces | 2 hr |
| Aug 15, 7:04 AM CDT | River Flood Warning | CRP | Nueces | 7 hr |
| Aug 15, 7:41 AM CDT | Flash Flood Warning | CRP | Webb | 2 hr |
| Aug 15, 7:48 AM CDT | Areal Flood Advisory | CRP | Webb | 33 min |
| Aug 15, 8:20 AM CDT | Flash Flood Warning | CRP | Webb | 3 hr |
| Aug 15, 9:18 AM CDT | Special Weather Statement | CRP | Duval | 27 min |
| Aug 15, 9:46 AM CDT | Special Weather Statement | CRP | Duval | 29 min |
| Aug 15, 10:00 AM CDT | Tornado Warning | CRP | Duval | 34 min |
| Aug 15, 10:28 AM CDT | Flash Flood Warning | CRP | La Salle, Webb | 5 hr |
| Aug 15, 11:08 AM CDT | Special Weather Statement | CRP | Duval | 37 min |
| Aug 15, 11:41 AM CDT | Special Weather Statement | CRP | La Salle | 34 min |
| Aug 15, 11:54 AM CDT | Areal Flood Advisory | CRP | Webb | 54 min |
| Aug 15, 12:58 PM CDT | Flash Flood Warning | CRP | La Salle, McMullen | 2 hr |
| Aug 15, 1:24 PM CDT | Tornado Warning | CRP | McMullen | 51 min |
| Aug 15, 1:59 PM CDT | River Flood Warning | CRP | Jim Wells | 15 hr |
| Aug 15, 2:06 PM CDT | Tornado Warning | CRP | McMullen | 13 min |
| Aug 15, 2:13 PM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells, La Salle, Live Oak, McMullen, Webb | 52 min |
| Aug 15, 2:14 PM CDT | Tornado Warning | CRP | Duval, McMullen | 31 min |
| Aug 15, 3:02 PM CDT | Flash Flood Warning | CRP | Duval, Jim Wells, La Salle, McMullen | 3 hr |
| Aug 15, 3:27 PM CDT | Tornado Warning | CRP | Webb | 33 min |
| Aug 15, 3:36 PM CDT | Flash Flood Warning | CRP | Duval, La Salle, Webb | 3 hr |
| Aug 15, 3:48 PM CDT | Tornado Warning | CRP | McMullen | 13 min |
| Aug 15, 3:57 PM CDT | Flash Flood Warning | CRP | Duval, La Salle, Webb | 2 hr |
| Aug 15, 4:19 PM CDT | Special Weather Statement | CRP | Webb | 26 min |
| Aug 15, 4:22 PM CDT | River Flood Warning | CRP | McMullen | 10 days |
| Aug 15, 4:38 PM CDT | Areal Flood Advisory | CRP | Webb | 24 min |
| Aug 15, 5:02 PM CDT | Flash Flood Warning | CRP | Webb | 4 hr |
| Aug 15, 5:57 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 48 min |
| Aug 15, 6:54 PM CDT | Special Weather Statement | CRP | Webb | 36 min |
Nearby
Flash Flood Warnings in Texas, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.